# SDR 2003FA0000976

- Difficulty date: September 15, 2003
- Submitted: September 25, 2003
- Operation: General aviation
- Aircraft: N421GC
- Make and model: Cessna 421B
- Aircraft serial: 421B0926
- Engine: Cont GTSIO520H
- Engine time: 4,526 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Part serial: NA
- Condition: Cracked
- Location: Engine
- Part time: 177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HR INSPECTION 4 SPARK PLUGS ON RIGHT ENGINE FOUND TO HAVE CRACKS IN THE PLUG BODY BETWEEN THE GASKET SURFACE AND THE WRENCH HEX.
